# SDR USAA2011090900020

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,205 hours, 30,276 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4S CHECK - CRACK ON EMERGENCY EXIT DOOR 834 SEGMENT ANGLE BETWEEN FR40 TO FR41 & BETWEEN BEAM 2 TO BEAM 3.  REPLACED SEGMENT ANGLE AT EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 2 TO BEAM 3 IAW EO5210Y228.
